# SDR SWAA2022021872229

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STA 500D BETWEEN STR 25L AND 21L SIDEWALL SUPPORT STRUCTURE IS CORRODED IN SEVERAL AREAS TOP SURFACE AS MARKED / REMOVED CORROSION L/H SIDEWALL SUPPORT @500D 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SIDEWALL SUPPORT P/N 7530854 ATAG WN8816 IAW BOEING 737-700 SRM 53-00-53-1A-2 FIG 103 DETAIL C SHEET 2. BOEING DWG 143A9485 REV D. #AAR 36307 DUE 10-17-18
